# SDR SWAA2021080400541

- Difficulty date: July 31, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28209
- Aircraft time: 76,446 hours, 44,344 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: Lt Ovrwg Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVERWING EXIT COVER FELL OFF ; / [01] REATTACHED COVER PER SIP
